# SDR HEEA0010986

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 204031826023
- Condition: Damaged
- Location: Aft Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE OF SPAR 1/8" SHORTER THAN EXISTING SPAR.  DAMAGE TOP L/H RADIUS AS MARKED IN RED.
